# SDR UPS08M53850

- Difficulty date: October 22, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 49,008 hours, 7,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING L/E STIFFENER XFS 600 CRACKED.  REMOVED STIFFENER, FABRICATED AND INSTALLED STIFFENER IAW DWG ARB2933 AND MD-11 SRM 51-21-01, 51-33-01.
